# SDR S2YA06004

- Difficulty date: June 19, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N353SK
- Make and model: Dorner DO328300
- Aircraft serial: 3122
- Aircraft time: 15,461 hours, 15,642 cycles
- Engine: Pwa PW306B
- Engine time: 8,925 hours, 8,417 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30B310002
- Part serial: PCECD0228
- Condition: Smoke
- Part time: 8,925 hours, 8,417 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 2290 MKE-YYZ THE FLIGHT CREW REDUCED POWER FOR DESCENT.  SHORTLY AFTER THE FLIGHT ATTENDANT REPORTED THE CABIN WAS FILLING WITH AN OIL SMELLING SMOKE.  SHORTLY AFTER THAT THE FIRE DETECT SENSOR IN THE LAVATORY WENT OFF.  THE CREW DECLARED AN EMERGENCY AND MADE AN UNEVENTFUL LANDING.  MX INSPECTED AND RAN THE ENGINES AND DISCOVERED AFTER RUNNING THE LT ENGINE AT POWER FOR SEVERAL MINUTES THEN REDUCING POWER THE CABIN WOULD FILL WITH SMOKE.  MX REPLACED THE LT ENGINE AND RETURNED THE A/C TO SERVICE.
